Ele-Math Home
FDC
Volume 1
Volume 2
Volume 3
Volume 4
Volume 5
Volume 6
Volume 7
Volume 8
Volume 9
Volume 10
Volume 11
Volume 12
Volume 13
Volume 14
Issue 1
Issue 2
Forthcoming papers
Editorial board
Information for authors
Open Access Info
Subscription
Contact
Submit a manuscript
Register
Login
Open Access Info
Open Access Journal
Fares Benabbes, Nadjib Boussetila and Abdelghani Lakhdari
Two regularization methods for a class of inverse fractional pseudo-parabolic equations with involution perturbation
Recommend this article
DOI
DOI name:
Click to select
Find all available articles from these authors
Fares Benabbes
Nadjib Boussetila
Abdelghani Lakhdari
Find more articles with the same subject classes
Primary
35R30
35R25
47A52
35R11
Find more articles with the same keywords
inverse problem
pseudo-parabolic problem
involution perturbation
modified quasi-boundary-value method
quasireversibility method
Downloads
Abstract
Abstract
Full article
Full article